| Model Number |
RBYLP0430 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps and a lp system detachment handle (handle).During the procedure, the physician attempted to detach a ruby coil lp with the handle, but the ruby coil lp did not detach.Therefore, the ruby coil lp was removed.The procedure was completed by using a new ruby coil lp and the same handle.There was no report of an adverse effect to the patient.